# SDR AALA202506021192

- Difficulty date: May 29, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33541
- Aircraft time: 45,948 hours, 5,330 cycles
- Engine: Ge GE90115B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: GE90115BG02
- Part serial: 907475
- Condition: Vibration
- Location: Left
- Part time: 45,824 hours, 5,315 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT ENGINE VIBRATIONS AT FL 320 4.1-4.2. FLIGHT CREW WENT BACK AND FELT A STRONG VIBRATION THROUGH THE FLOOR AND AIRFRAME ABNORMAL RUMBLE. DECESION MADE TO DIVERT TO CLT. AIRCRAFT LANDED OVERWEIGHT WITHOUT INCIDENT. MAINTENANCE REPLACED #1 ENGINE IAW JC 72L40072006.
